eesti teaduste
akadeemia kirjastus
SINCE 1952
Proceeding cover
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2021): 1.024
Approximation in variation by the Kantorovich operators; pp. 201–209
PDF | doi: 10.3176/proc.2011.4.01

Andi Kivinukk, Tarmo Metsmägi

We discuss the rate of approximation of the Kantorovich operators. The rate of approximation is given with respect to the variation seminorm.


  1. Abel, U. Asymptotic approximation with Kantorovich polynomial. Approx. Theory Appl., 1998, 14, 106–116.

  2. Adell, J. A. and de la Cal, J. Bernstein-type operators diminish the φ-variation. Constr. Approx., 1996, 12, 489–507.

  3. Bardaro, C., Butzer, P. L., Stens, R. L., and Vinti, G. Convergence in variation and rates of approximation for Bernstein-type polynomials and singular convolution integrals. Analysis (Munich), 2003, 23, 299–340.

  4. DeVore, R. A. and Lorentz, G. G. Constructive Approximation. Springer, Berlin, 1993.

  5. Ditzian, Z. and Totik, V. Moduli of Smoothness. Springer, New York, 1987.

  6. Kantorovich, L. V. Sur certains développements suivant les polynômes de la forme de S. Bernstein, I, II. C.R. Acad. Sci. URSS, 1930, 2, 563–568, 595–600.

  7. Kivinukk, A. and Metsmägi, T. Approximation in variation by the Meyer-König and Zeller operators. Proc. Estonian Acad. Sci., 2011, 60, 88–97.

  8. López-Moreno, A. J., Martínez-Moreno, J., and Muñoz-Delgado, F. J. Asymptotic behavior of Kantorovich type operators. Monografías Semin. Matem. García de Galdeano, 2003, 27, 399–404.

  9. Lorentz, G. G. Bernstein Polynomials. University of Toronto Press, Toronto, 1953.

10. Păltănea, R. Approximation Theory Using Positive Linear Operators. Birkhäuser Verlag, Boston, 2004.

11. Trigub, R. M. and Belinsky, E. S. Fourier Analysis and Approximation of Functions. Kluwer Academic Publishers, Dordrecht, 2004.

Back to Issue